# SDR SWAA2023042731212

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 71,106 hours, 42,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR EXIT SIGN NEAR FORWARD ENTRY DOOR FELL OFF DURING TAKEOFF<[01] SECURED COVER FOR EXIT SIGN NEAR FWD ENTRY DOOR IAW AMM 33-51-01
